- Issue
- Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (2)
- Authors
- Lyapin, Alexander P.; Chandragiri, Sreelatha
- Contact information
- Lyapin, Alexander P.: Siberian Federal University Krasnoyarsk, Russian Federation Lesosibirsk Pedagogical Institute — branch of SFU Lesosibirsk, Russian Federation; OCRID: 0000-0002-0149-7587; Chandragiri, Sreelatha: Siberian Federal University Krasnoyarsk, Russian Federation;
- Keywords
- difference equation; fundamental solution; generating function; Dyck paths
- Abstract
We consider a variant of the Cauchy problem for a multidimensional difference equation with constant coefficients, which connected with a lattice path problem in enumerative combinatorial analysis. We obtained a formula in which generating function of the solution to the Cauchy problem is expressed in terms of generating functions of the Cauchy data and a formula expressing solution to the Cauchy problem through its fundamental solution and Cauchy data
- Pages
- 187-196
- DOI
- 10.17516/1997-1397-2020-13-2-187-196
- Paper at repository of SibFU
- https://elib.sfu-kras.ru/handle/2311/135139
Journal of Siberian Federal University. Mathematics & Physics / The Cauchy Problem for Multidimensional Difference Equations in Lattice Cones
Full text (.pdf)